Repositorio de producción científica de la Universidad de Sevilla

Existence of positive solution of a nonlocal logistic population model

 

Advanced Search
 
Opened Access Existence of positive solution of a nonlocal logistic population model
Cites

Show item statistics
Icon
Export to
Author: Alves, Claudianor O.
Delgado Delgado, Manuel
Soares Souto, Marco Aurelio
Suárez Fernández, Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2015
Published in: Zeitschrift für angewandte Mathematik und Physik, 66, 943-953.
Document type: Article
Abstract: In this paper, we study the existence of positive solutions for a class of nonlocal problem arising in population dynamic. Basically, we prove our results via bifurcation theory.
Cite: Alves, C.O., Delgado Delgado, M., Soares Souto, M.A. y Suárez Fernández, A. (2015). Existence of positive solution of a nonlocal logistic population model. Zeitschrift für angewandte Mathematik und Physik, 66, 943-953.
Size: 151.6Kb
Format: PDF

URI: http://hdl.handle.net/11441/42901

DOI: 10.1007/s00033-014-0458-x

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)